T Nation

Questions About What To Do Next?

Hey Guy!

I have been on CYP shots (1ml a week) for about 3weeks now…I, like most here it sounds like, when to the Dr. feeling like crap and Dr. put me on gel (Testim) for a couple of month…and like I have read my levels dropped lower that before…last test was free was 3 and total was 80…so the dr said only way to correct this is shot…so we started shots…doing them my self…no big deal…about 3 weeks in and I feel some better…doing more that before…no Morning woodys or nothing…but I had not really have any ED issues…just felt like crap.

ok…so the more I read about this…the more I am questioning why?..I dont fit in the box of thing that cause Low T…and as I am reading…this is for life…not take some shots to get your levels up and then stop…it is for LIFE…so I have asked my Dr. to refer me to an Endo…to see if there is anything else wrong???..besides just my nads stopped working!

so with me already on shots…how is this going to effect anything test ENDO is going to do?

are they going to want me to stop the shots to figure out whats going on?

I am just starting the feel better…hate to stop the shots now!

thanks for any input!!!

Athens

Have you been reading the stickies? There is info there that you need. Start with the sticky “advice for new guys”. Then post some details about you here. Make your posts readable! You can edit your posts as needed.

If younger, then one should have LH/FSH lab data and you lost your chance for that baseline by starting TRT. You would have to stop T long enough for your HPTA [read stickies] to recover, then do the lab work.

In the suggested sticky, you will see that non-absorption of transdermal T is a symptom of hypothyroidism. So take note of the discussion of body temperatures, iodine, iodized salt and thyroid lab tests.

Do not start new thread, keep everything here. Do not post into stickies. Do not hijack the threads of other guys. Do read the threads of other guys.

Most endo’s are a great disappointment.